Mathematical Programming

, Volume 45, Issue 1–3, pp 109–110 | Cite as

The hirsch conjecture is true for (0, 1)-polytopes

  • Denis Naddef
Article

References

  1. [1]
    V. Klee and P. Kleinschmidt, “Thed-step conjecture and its relatives,”Mathematics of Operations Research 12 (1987) 718–755.Google Scholar
  2. [2]
    D. Naddef and W. Pulleyblank, “Hamiltonicity in (0, 1)-polytopes,”Journal of Combinatorial Theory B 37 (1984) 41–52.Google Scholar

Copyright information

© North-Holland 1989

Authors and Affiliations

  • Denis Naddef
    • 1
  1. 1.Technologique et Médicale de Grenoble and ESA Université des Sciences Sociales de GrenobleARTEMIS Université ScientifiqueFrance

Personalised recommendations